A random nonlinear multivalued evolution equation in Hilbert space
Colloquium Mathematicum, Tome 58 (1989) no. 1, pp. 131-143
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Dimitrios Kravvaritis 1 ; Nikolaos S. Papageorgiou 1
@article{10_4064_cm_58_1_131_143,
author = {Dimitrios Kravvaritis and Nikolaos S. Papageorgiou},
title = {A random nonlinear multivalued evolution equation in {Hilbert} space},
journal = {Colloquium Mathematicum},
pages = {131--143},
year = {1989},
volume = {58},
number = {1},
doi = {10.4064/cm-58-1-131-143},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-58-1-131-143/}
}
TY - JOUR AU - Dimitrios Kravvaritis AU - Nikolaos S. Papageorgiou TI - A random nonlinear multivalued evolution equation in Hilbert space JO - Colloquium Mathematicum PY - 1989 SP - 131 EP - 143 VL - 58 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-58-1-131-143/ DO - 10.4064/cm-58-1-131-143 LA - en ID - 10_4064_cm_58_1_131_143 ER -
%0 Journal Article %A Dimitrios Kravvaritis %A Nikolaos S. Papageorgiou %T A random nonlinear multivalued evolution equation in Hilbert space %J Colloquium Mathematicum %D 1989 %P 131-143 %V 58 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-58-1-131-143/ %R 10.4064/cm-58-1-131-143 %G en %F 10_4064_cm_58_1_131_143
Dimitrios Kravvaritis; Nikolaos S. Papageorgiou. A random nonlinear multivalued evolution equation in Hilbert space. Colloquium Mathematicum, Tome 58 (1989) no. 1, pp. 131-143. doi: 10.4064/cm-58-1-131-143
Cité par Sources :